# SDR GLBA2016111800617

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 37,985 hours, 46,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 183.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND FUSELAGE FRAME AT BS 183.25 BETWEEN STRINGERS 2R AND 3R CRACKED AT THE INBOARD LOWER CORNER AREA OF DUCT CUTOUT, FRAME COMPLETELY CRACKED, 2" IN LENGTH.  MAJOR REPAIR.
